Prev Next

Day 701

NewGirl has been very patient with me....

One of the undiscussed yet very important things about being treated for prostate cancer is the sexual side effects..... I think I've talked about them before (depressed libido, erectile disfunction, lack of sperm when you do cum....), but they make it sound like it will only be during the course of treatment - the 6 months that you're on the hormone killers.

But no! It's not like your body's chemistry just bounces back immediately - it will take time for the testosterone to work it's magic on all the other parts of your body to get it back in the game. I finished my last dose of Bicalutamide over a month ago, and while I do feel my "family jewels" growing back to normal size, it has not affected my libido much.

So I wait for my body to return to normal, and here I have this lovely girl who I know would love to start having sex with me.... and even sleeping together is dicey for now, between my hot flashes (which are triggered by excess warmth, and her bedroom is way overheated) and the ongoing sciatica....

But we had a lovely afternoon in the theatre and a rocking dinner....

  • 205 Readers       1 Comments      

Hide Comments (1)

  • Otter Otter
    3 months ago

    Maybe the wait will make it all the more mind-blowing when it's finally time!

    Advice Rating:

You need to be registered or signed in to post a comment

Register

Welcome to Pencourage.

|

Dismiss Notification

Back To Top